# SDR SWIA202504301204

- Difficulty date: December 4, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,047 hours, 44,815 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH-PAX CAB, OVERWING SECTION, CORROSION ON SEAT TRACK FLANGES, MULTIPLE AREAS BETWEEN FS 409+128 TO 559, WL 73, RBL9  (C-CHECK RO 04/30/2025)PERFORMED REPAIR AT PRESSURE FLOOR BEAM RBL9 BTWN FS= 409+118 TO FS559 IN REF. TO REO 601R-53-41-3292 REV. --. REPLACED SEAT TRACK SECTION BTWN FS 409+128 TO FS 559 RBL9 IN REF. TO MHIRJ CRJ-200 AMM 53-01-11-400-802. PERFORMED LEAK CHECK PER CRJ200 AMM 21-32-00-863-801. LEAK CHECK GOOD.
